# SDR UPS00832722

- Difficulty date: May 10, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 73,733 hours, 22,388 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, RIGHT MLG W/W DOOR CUTOUT FWD I/B FRAME HAS CRACK STA 886.0 UNDER KEEL BEAM.  REMOVED CRACKED FRAME IAW DC8 SRM 51-3-2.  MAT ID 7075T6.063 IAW DAC  DWG 5616306.  FABRICATED FRAME IAW DAC DWG 5616306, HEAT TREATED FRAME FROM 0 TO T6 IAW DAC DWG 5616306 & TPS-1003 REV A.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED FRAME IAW DC8 SRM 51-1-21 & DAC DWG 5616306.
